Differential Subordination For Meromorphic Functions Defined By A Linear Operator.

M. Ali, Rosihan and Ravichandran, V. (2004) Differential Subordination For Meromorphic Functions Defined By A Linear Operator. Journal of Analysis and Applications, 2 (3). pp. 149-158. ISSN 0972-5954

[img]
Preview
PDF
Download (258Kb) | Preview

    Abstract

    By making use of a linear operator that is defined by means of the Hadamard product (or convolution), we investigate the properties of a certain family of meromorphically multivalent functions.

    Item Type: Article
    Subjects: Q Science > QA Mathematics > QA1-939 Mathematics
    Divisions: Pusat Pengajian Sains Matematik (School of Mathematical Sciences)
    Depositing User: ARKM Al Rashid Automasi
    Date Deposited: 17 Feb 2009 22:08
    Last Modified: 13 Jul 2013 11:49
    URI: http://eprints.usm.my/id/eprint/8122

    Actions (login required)

    View Item
    Share